# SDR UPS08M53978

- Difficulty date: October 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C DENT ON RT EXTERIOR FUSELAGE SKIN STA 512 2 INCHES ABOVE S28R.  CUT OUT DENT, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW MD-11 SRM 53-20-00 FIG 2.
